# SDR UIEA2021041300883

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,735 hours, 22,022 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR L & R SYS WILL NOT PAINT KNOWN PRECIPITATION.( PERFORMED WXR BITE TEST IAW AMM 34-43 FAULT TREE 805 AND WEATHER RADAR ANTENNA TEST IAW AMM 34-43-05, NO FAULTS FOUND. OK TO CONTINUE. )
